Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 119, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 4, 2012, 5:57 PM MDT for De Baca County, Guadalupe County, Quay County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 5:57 PM MDT (23:57 UTC)
- Expired
- Aug 4, 2012, 6:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 58 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 12.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
964 WUUS55 KABQ 042357 SVRABQ NMC011-019-037-050030- /O.NEW.KABQ.SV.W.0119.120804T2357Z-120805T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 PM MDT SAT AUG 4 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 630 PM MDT * AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUMNER LAKE STATE PARK...OR ABOUT 11 MILES NORTH OF FORT SUMNER... AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EAST CENTRAL GUADALUPE COUNTY... RURAL EXTREME SOUTHWESTERN QUAY COUNTY... RURAL EXTREME NORTH CENTRAL DE BACA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION STATIONS OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3490 10422 3467 10393 3451 10436 3465 10449 TIME...MOT...LOC 2357Z 230DEG 16KT 3465 10427 $$ SHOEMAKE
1 follow-up statement
026 WWUS55 KABQ 050018 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 618 PM MDT SAT AUG 4 2012 NMC011-019-037-050030- /O.CON.KABQ.SV.W.0119.000000T0000Z-120805T0030Z/ DE BACA-GUADALUPE-QUAY- 618 PM MDT SAT AUG 4 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN QUAY...EAST CENTRAL GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES UNTIL 630 PM MDT... AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTH CENTRAL DE BACA COUNTY...OR ABOUT 15 MILES NORTH OF FORT SUMNER...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL GUADALUPE COUNTY.. RURAL QUAY COUNTY.. RURAL DE BACA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3456 10425 3471 10442 3490 10422 3467 10393 TIME...MOT...LOC 0018Z 230DEG 16KT 3471 10418 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:18 PM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 4, 3:18 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT SAT AUG 4 2012 .DISCUSSION... BACKDOOR COLD FRONT CURRENTLY LOCATED UP ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS SOUTH TO MILAGRO...THEN SOUTHEAST TO PORTALES. SCATTERED THUNDERSTORMS FIRING OVER THE EASTERN PEAKS AND SLOPES OF THE SANGRES AND ALONG THE CENTRAL HIGHLANDS SOUTH TO THE SOUTH CENTRAL MTNS. THE FRONT WILL SURGE WESTWARD THIS EVENING...INTO THE CENTRAL VALLEYS. GIVEN LATEST MODEL GUIDANCE AS WELL AS PROGGED PRESSURE DIFFERENCES FROM NORTHEAST TO SOUTHWEST NM INDICATING ADVISORY SPEEDS FOR THE MIDDLE RIO GRANDE VALLEY TONIGHT. AS A RESULT...DECIDED ON WIND ADVISORY FOR THE MIDDLE RIO GRANDE VALLEY...MAINLY DOWNWIND OF TIJERAS CANYON AND FOR THE PLACITAS AREA...ALTHOUGH THE NAM12 SUGGESTING A STRONG SURGE NEAR CREST LEVEL/H7 WHICH WOULD FAVOR THE WESTERN SANDIA MOUNTAIN FOOTHILLS AS WELL. GFS ON THE OTHER HAND NOT NEAR AS DEEP WITH A LIGHT SOUTHERLY WIND AT 700 MB OVERNIGHT. 12Z KDEN SOUNDING WOULD SUGGEST THAT THE NAM MAY BE ON TO SOMETHING AND THAT THE EAST WINDS WILL SPILL OVER THE TOP OF THE SANDIA MOUNTAIN CREST LATE TONIGHT. LOW LEVEL ELY PUSH SHOULD KEEP ISOLATED TO SCT SHOWERS AND STORMS GOING OVERNIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAIN FROM CENTRAL MOUNTAINS EAST THIS EVENING. A STRONG STORM OR TWO IS ALSO POSSIBLE ALONG/NEAR THE FRONT GIVEN THE STRONG VERTICAL WIND SHEAR PROFILE...WITH HAIL BEING THE MAIN THREAT. FRONT PUSHES WEST TO THE NM/AZ BORDER BY SUNRISE SUNDAY...SETTING THE STAGE FOR ANOTHER ACTIVE WEATHER DAY. MAIN AREA OF CONVECTION IS EXPECTED NORTHWEST OF A GLENWOOD TO CLAYTON LINE. NAM12 HAS BACKED OFF ON INSTABILITY/LIFTED INDEX VALUES SOMEWHAT FOR SUNDAY AFTERNOON. THE COOLER AIRMASS AND SCATTERED TO BROKEN CLOUD COVER TYPICALLY SPELL A LATE START TO WHAT SHOULD TURN OUT TO BE A VERY ACTIVE LATE AFTERNOON AND EARLY EVENING FOR THE WEST AND NORTHWEST ZONES. DECIDED ON A FLASH FLOOD WATCH FOR THE WESTERN AND NORTHWESTERN MOUNTAINS AND VALLEYS...WITH THE LIKELIHOOD OF BACKDOOR COLD FRONT STALLING NEAR THE CONTINENTAL DIVIDE SUNDAY MORNING...SETTING UP STRONG SURFACE CONVERGENCE TO EASILY GET NUMEROUS STORMS GOING. WEAK STEERING LEVEL FLOW OF AROUND 10 KTS AND RECENT HEAVY RAINS OVER WRN AND NWRN NM WILL MAKE THIS AREA MORE PRONE TO LOCALIZED FLASH FLOODING SUNDAY AFTERNOON AND EVENING. ELSEWHERE...FLASH FLOODING REMAINS A CONCERN DUE TO THE WEEK FLOW AND PRECIPITABLE WATER VALUES OF OVER ONE INCH...BUT TOUGH TO PICK OUT ANY PARTICULAR AREA OUTSIDE OF A BURN SCAR THAT MAY HAVE AN ELEVATED RISK DUE TO METEOROLOGICAL FACTORS. LATER SHIFTS MAY NEED EXPAND THE FLASH FLOOD WATCH FARTHER EAST IF APPARENT SFC BOUNDARIES SET UP FROM TODAY'S ROUND OF CONVECTION. CENTER OF THE UPPER LEVEL HIGH EARNS ITS NAME DURING THE COMING WEEK. THE HIGH MOVES TO JUST WEST OF THE FOUR CORNERS MONDAY AND REMAINS NEARLY STATIONARY THROUGH THE REMAINDER OF THE WEEK. PLENTY OF RESIDUAL MOISTURE EXPECTED TO FIRE UP ROUNDS OF MAINLY MOUNTAIN CONVECTION EACH AFTERNOON...WITH THE POTENTIAL OF ISOLATED STORMS MOVING OUT OVER LOWER ELEVATIONS IN A SOUTHEAST DIRECTION MONDAY...DUE SOUTH TUESDAY...THEN SOUTHWEST OR WEST MID- WEEK. 33 && .FIRE WEATHER... BACK DOOR COLD FRONT PLUNGING SOUTH AND WESTWARD ACROSS PORTIONS OF THE FORECAST AREA TODAY. MAIN BOUNDARY EXTENDS FROM NEAR PORTALES UP TO SANTA ROSA AND ABUTTING UP TO THE EAST SLOPES OF THE SANGRES. THIS FRONT WILL DRIVE FURTHER SOUTH AND WEST REST OF TODAY INTO TONIGHT. LOOKING AT SOME GUSTIER GAP WINDS ALONG THE CENTRAL MOUNTAIN CHAIN WITH GUSTS BETWEEN 40 TO POSSIBLY EVEN 50 MPH NEAR THE TIJERAS/ALBUQUERQUE GAP. LESS MOISTURE TO WORK WITH IN THE WEST...ESPECIALLY NORTHWEST WITH MORE ABUNDANT MOISTURE CENTRAL MOUNTAINS EASTWARD. THUS...WETTING RAIN WILL BE MORE PREVALENT THERE. DUE TO THE FRONTAL PUSH...THE BEST DYNAMICS COMBINED WITH MOISTURE WILL SHIFT WESTWARD ON SUNDAY. LOOK FOR WETTING RAINFALL ALONG THE CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAINS FAVORING THE NORTH CENTRAL MOUNTAINS AND NORTHWEST THIRD OF THE AREA. UPPER HIGH WILL BE CENTERED OVER NORTH CENTRAL TEXAS. THE MODELS STILL POINT TOWARDS AN UPPER HIGH MIGRATION EASTWARD TO OVER OR NEAR THE FOUR CORNERS REGION THE EARLIER HALF OF NEXT WEEK. RECYCLING IN THE FORM IF ISOLATED TO SCATTERED THUNDERSTORMS IS EXPECTED MONDAY AND TUESDAY. TEMPERATURES WILL ALSO BE ON THE WARMER SIDE. HUMIDITIES COULD FALL INTO THE TEENS FOR A SHORT WHILE ACROSS THE FOUR CORNERS REGION AS WELL AS LOWER/MID RIO GRANDE VALLEY AND EASTERN PLAINS DURING THIS PERIOD. DEPENDING ON THE POSITION OF THE UPPER HIGH AND PERHAPS SOME SORT OF BACK DOOR INFLUENCE...WEDNESDAY COULD SEE AN UPTICK IN STORM COVERAGE. RIGHT NOW...THE MODELS INFLUENCE SOUTHERN AND EASTERN AREAS AND THE LATEST GFS IS MORE BULLISH THAN THE ECMWF. SO WILL HAVE TO SEE ON THAT. MODELS GET DRIER THURSDAY/FRIDAY OF NEXT WEEK AS THE UPPER HIGH REMAINS OVER SOME PORTION OF THE FOUR CORNERS AREA. AT THE SAME TIME A MID LEVEL DRY SLOT OR DRY INTRUSION SHOULD MAKE ITS WAY IN FROM OVER THE HIGH PLAINS AND START TO REDUCE THUNDERSTORM DEVELOPMENT ACCORDINGLY. TEMPERATURES WOULD MOST LIKELY REMAIN ABOVE NORMAL. 50 && .AVIATION... 18Z TAF CYCLE DYNAMIC WEATHER SITUATION THE NEXT 24 HOURS. CURRENTLY...A VIGOROUS BACK DOOR COLD FRONT PUSHES ACROSS THE EASTERN PLAINS. STORMS WILL FIRE UP ALONG THIS BOUNDARY AND FAVOR THE EAST SLOPES OF THE CNTRL MOUNTAIN CHAIN AND PORTIONS OF THE EASTERN PLAINS. THE STRONGER STORMS WILL MOST LIKELY DROP CIGS/VIS INTO THE MVFR CATEGORY. MTN TOP OBSCD SHOULD BE PLENTIFUL WITHIN THE SANGRE DE CRISTOS. LVS...TCC AND TO A LESSER EXTENT SAF/ABQ SHOULD BE IMPACTED. CONTINUED WITH TEMPO WORDING AT BOTH LVS AND TCC. ALSO WENT WITH SOME PREVAILING RAIN WITH NEAR MVFR CONDITIONS AT LVS AND TCC THIS EVENING AND OVERNIGHT. LVS IS LIKELY TO SEE MORE SOLID MVFR AS THE NIGHT GOES ON...ESPECIALLY IF THEY GET A BUNCH OF RAINFALL DUE TO MODEL PREDICTED UPSLOPE WIND. THE OTHER AVIATION WEATHER HAZARD WILL BE STRONG GAP WINDS THAT ARE LIKELY TO IMPACT ABQ THIS EVENING. TRICKY FORECAST AS IT CONCERNS TIMING AND PERHAPS EVEN STRENGTHS. WILL BE DEPENDENT ON OUTFLOW ENHANCED COLD POOL INTERACTIONS ALONG AND EAST OF THE CNTRL MOUNTAINS. EITHER WAY...LOOKING AT AWW WIND SPEEDS FOR ABQ THIS EVENING AND OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 88 63 90 / 30 40 40 20 DULCE........................... 51 80 51 84 / 40 60 50 30 CUBA............................ 54 83 54 86 / 40 70 60 30 GALLUP.......................... 58 85 56 86 / 30 60 50 30 EL MORRO........................ 54 80 53 81 / 50 70 60 40 GRANTS.......................... 56 83 55 86 / 40 50 50 40 QUEMADO......................... 57 82 56 83 / 30 70 50 40 GLENWOOD........................ 58 88 57 89 / 30 50 30 20 CHAMA........................... 52 72 50 78 / 40 70 60 50 LOS ALAMOS...................... 61 79 61 83 / 60 60 50 50 PECOS........................... 57 76 58 82 / 60 60 50 40 CERRO/QUESTA.................... 55 73 55 79 / 50 60 50 40 RED RIVER....................... 49 66 48 72 / 60 70 50 60 ANGEL FIRE...................... 48 67 46 74 / 60 70 50 60 TAOS............................ 53 80 52 85 / 50 50 40 30 MORA............................ 54 72 55 79 / 70 60 50 40 ESPANOLA........................ 59 85 58 89 / 50 50 40 30 SANTA FE........................ 60 78 60 83 / 50 60 50 30 SANTA FE AIRPORT................ 61 82 60 87 / 50 50 40 30 ALBUQUERQUE FOOTHILLS........... 66 87 65 90 / 50 50 40 20 ALBUQUERQUE HEIGHTS............. 68 89 69 92 / 40 40 40 20 ALBUQUERQUE VALLEY.............. 67 90 67 94 / 40 30 30 20 ALBUQUERQUE WEST MESA........... 68 90 67 93 / 40 30 40 20 LOS LUNAS....................... 66 91 65 93 / 40 30 30 20 RIO RANCHO...................... 68 89 67 92 / 50 40 40 20 SOCORRO......................... 67 94 67 95 / 40 30 30 10 SANDIA PARK/CEDAR CREST......... 59 82 60 87 / 70 70 50 30 TIJERAS......................... 61 85 62 91 / 60 50 40 30 MORIARTY/ESTANCIA............... 59 84 58 87 / 60 40 40 20 CLINES CORNERS.................. 57 80 59 85 / 70 50 40 20 GRAN QUIVIRA.................... 61 85 61 87 / 60 30 30 20 CARRIZOZO....................... 62 90 62 91 / 50 30 30 20 RUIDOSO......................... 57 81 57 83 / 50 30 30 30 CAPULIN......................... 57 76 59 85 / 50 50 40 40 RATON........................... 58 84 59 95 / 50 50 40 30 SPRINGER........................ 60 80 61 90 / 60 40 30 30 LAS VEGAS....................... 56 77 57 86 / 70 50 50 30 CLAYTON......................... 61 85 66 95 / 40 30 30 20 ROY............................. 60 81 63 90 / 60 40 30 30 CONCHAS......................... 66 88 69 96 / 70 30 30 20 SANTA ROSA...................... 66 92 68 96 / 60 30 30 20 TUCUMCARI....................... 68 93 72 100 / 60 20 20 20 CLOVIS.......................... 68 90 69 93 / 50 20 20 10 PORTALES........................ 69 93 70 95 / 40 20 20 10 FORT SUMNER..................... 70 92 71 95 / 50 20 20 10 ROSWELL......................... 72 95 71 99 / 30 20 20 10 PICACHO......................... 64 88 64 92 / 30 20 30 10 ELK............................. 61 83 60 87 / 40 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ501>507-510-511-517. WIND ADVISORY FROM 9 PM THIS EVENING TO 9 AM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ519. && 33
Hazardous weather outlook, Aug 4, 6:00 AM MDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT AUG 4 2012 NMZ501>540-051200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DIVE SOUTH ACROSS THE EASTERN PLAINS TODAY. AREAS OF HEAVY RAIN MAY DEVELOP ALONG AND BEHIND THE FRONT THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND JUST NORTH OF INTERSTATE 40. LOCALIZED FLOODING IS POSSIBLE. VISIBILITIES MAY BE REDUCED FOR THOSE TRAVELLING ALONG INTERSTATE 40. ADDITIONALLY...AN ISOLATED STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS ALSO POSSIBLE ACROSS THE EAST CENTRAL PLAINS. TONIGHT...THE FRONT WILL PUSH WESTWARD THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN. EAST CANYON WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE RIO GRANDE VALLEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AFTERNOON AND EVENING. HIGH RAIN RATES ARE POSSIBLE WHICH MAY CAUSE LOCALIZED AREAS OF FLASH FLOODING. EARLY NEXT WEEK...DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE HIGH TERRAIN WILL BE THE RULE. SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Aug 4, 4:38 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 PM MDT SAT AUG 4 2012 NMZ533-042330- GUADALUPE COUNTY- 438 PM MDT SAT AUG 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH 530 PM MDT... AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF PASTURA...OR ABOUT 13 MILES SOUTHWEST OF SANTA ROSA...MOVING NORTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA...PUERTO DE LUNA... SANTA ROSA LAKE STATE PARK AND COLONIAS. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 262 AND 286... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3518 10488 3510 10443 3469 10472 3475 10492 TIME...MOT...LOC 2238Z 194DEG 18KT 3481 10481 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 4, 2:05 PM MDT | Wind Advisory | ABQ | 8 hr | |
| Aug 4, 3:28 PM MDT | Flash Flood Watch | ABQ | 31 hr | |
| Aug 4, 4:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 52 min |
| Aug 4, 5:33 PM MDT | Areal Flood Advisory | ABQ | Catron | 117 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.